# SDR SWAA2021032457282

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT L/H WINDSCREEN BOTH EMERGENCY FLASHLIGHT'S BATTERY INOP / REMOVED AND REPLACED AFT L/H WINDSCREEN BOTH EMERGENCY FLASHLIGHTS BATTERY AS PER B737-700 DWG 25600001
